Open Access
Translator Disclaimer
2009 Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium
Olivier Druet, Emmanuel Hebey
Anal. PDE 2(3): 305-359 (2009). DOI: 10.2140/apde.2009.2.305

Abstract

We investigate and prove analytic stability for strongly coupled critical elliptic systems in the inhomogeneous context of a compact Riemannian manifold.

Citation

Download Citation

Olivier Druet. Emmanuel Hebey. "Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium." Anal. PDE 2 (3) 305 - 359, 2009. https://doi.org/10.2140/apde.2009.2.305

Information

Received: 29 January 2009; Revised: 22 June 2009; Accepted: 21 July 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1208.58025
MathSciNet: MR2603801
Digital Object Identifier: 10.2140/apde.2009.2.305

Subjects:
Primary: 35C20 , 58J37
Secondary: 35Q51 , 35Q55 , 35Q60

Keywords: Critical equations , elliptic systems , Riemannian manifolds , stability , strong coupling

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
55 PAGES


SHARE
Vol.2 • No. 3 • 2009
MSP
Back to Top